Large deviations in quantum information theory

Ahlswede R, Blinovski V (2003)
Problems of Information Transmission 39(4): 373-379.

Zeitschriftenaufsatz | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Ahlswede, RudolfUniBi; Blinovski, Vladimir
Erscheinungsjahr
2003
Zeitschriftentitel
Problems of Information Transmission
Band
39
Ausgabe
4
Seite(n)
373-379
Page URI
https://pub.uni-bielefeld.de/record/1913395

Zitieren

Ahlswede R, Blinovski V. Large deviations in quantum information theory. Problems of Information Transmission. 2003;39(4):373-379.
Ahlswede, R., & Blinovski, V. (2003). Large deviations in quantum information theory. Problems of Information Transmission, 39(4), 373-379.
Ahlswede, R., and Blinovski, V. (2003). Large deviations in quantum information theory. Problems of Information Transmission 39, 373-379.
Ahlswede, R., & Blinovski, V., 2003. Large deviations in quantum information theory. Problems of Information Transmission, 39(4), p 373-379.
R. Ahlswede and V. Blinovski, “Large deviations in quantum information theory”, Problems of Information Transmission, vol. 39, 2003, pp. 373-379.
Ahlswede, R., Blinovski, V.: Large deviations in quantum information theory. Problems of Information Transmission. 39, 373-379 (2003).
Ahlswede, Rudolf, and Blinovski, Vladimir. “Large deviations in quantum information theory”. Problems of Information Transmission 39.4 (2003): 373-379.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar